# SDR AWXA0000210

- Difficulty date: April 1, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N167AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23628
- Aircraft time: 45,788 hours, 32,842 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Part number: CB394
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CO-PILOTS FWD WINDOW HT OVERHEATS AND POPS C/B.  HISTORY:  WINDOW AND PITOT HEAT MODULE WAS REMOVED AND REPLACED FOR LP 7366891 AND RERACKED FOR LP 636890 ON PREVIOUS FLIGHTS 30 MAR00.  CHECKED WINDOW ELEMENT FOR RESISTANCE AND CORRECT INSTALLATION, OK.  REPLACED 25 AMP CIRCUIT BREAKER AND C/W AWA TASK CARD A1B30001 NO FAULTS.
